# SDR U0GA2008090478074

- Difficulty date: September 4, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S844
- Engine: Allsn 250C20
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  FOUND 2 BROKEN WIRES ON UPPER FIRE DETECTOR.  REPLACED 2 TERMINAL ENDS AND OPS CHECK GOOD.
